MathSciNet Relay Station
MathSciNet bibliographic data
MR786279 35Q10 (35L70)
Ginibre, J.; Velo, G. The global Cauchy problem for the nonlinear Klein-Gordon equation. Math. Z. 189 (1985), no. 4, 487–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement